Աստղաֆիզիկա =Астрофизика =Astrophysics

Нелинейные периодические и апериодические структуры в нестационарной самогравитирующей среде

Антонов, В. А. and Чернин, А. Д. (1988) Нелинейные периодические и апериодические структуры в нестационарной самогравитирующей среде. Աստղաֆիզիկա, 29 (3). pp. 583-594.

[img] PDF
Download (1542Kb)
    Item Type: Article
    Additional Information: Non-linear periodic structures in non-stationary self-gravitating medium.
    Uncontrolled Keywords: Antonov V. A., Chernin A. D.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 14 Aug 2013 13:50
    Last Modified: 27 Aug 2013 11:04
    URI: http://astro.asj-oa.am/id/eprint/2041

    Actions (login required)

    View Item